# SDR FDEA201408052077

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 82,823 hours, 35,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231504
- Condition: Cracked
- Location: Rt Wing
- Part time: 35,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE IS CRACKED NR 3 SLAT ANTI-ICE DUCT CUT OUT TOP SIDE.  BOTH CORNERS REPAIR COMPLIED WITH USING EA 8-5710-T0308474.
